# SDR CALA9800218

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: ACG73305501
- Condition: Leaking
- Location: Nlg Downlock
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE NLG WAS VERY SLOW TO EXTEND AND INDICATE DOWN WHEN GEAR WAS LOWERED DURING TEST FLIGHT WHILE AIRCRAFT WAS IN D-CHECK AT MAN.  MAINTENANCE FOUND THE NLG DOWNLOCK ACTUATOR LEAKING INTERNALLY.  THE ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-35-00.
